MURAL - Maynooth University Research Archive Library

    The large deviation principle for the On/Off Weibull Sojourn Process

    Duffy, Ken R. and Sapozhnikov, Artem (2008) The large deviation principle for the On/Off Weibull Sojourn Process. Journal of Applied Probalility, 45 (1). pp. 107-117. ISSN 0021-9002

    [img] Download (149kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    This article proves that the on-off renewal process with Weibull sojourn times satisfies the large deviation principle on a non-linear scale. Unusually, its rate function is not convex. Apart from on a compact set, the rate function is infinite, which enables us to construct natural processes that satisfy the LDP with non-trivial rate functions on more than one time scale.

    Item Type: Article
    Keywords: On/Off Weibull Sojourn Process; Large deviation principle (LDP); Bernoulli process; Hamilton Institute.
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1700
    Depositing User: Hamilton Editor
    Date Deposited: 01 Dec 2009 13:02
    Journal or Publication Title: Journal of Applied Probalility
    Publisher: Applied Probability Trust
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads